MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1024/0369-8394.95.35.1297

Медицинская библиотека · Praxis · 2006

[Minocycline-induced lupus erythematodes].

Egger S S, Studer I Gehrig, Rätz Bravo A E, Krähenbühl S

Клинический случайСравнительное исследованиеАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

We report the case of an 18-year-old woman with arthralgia and swelling of distal joints at hands and feet, photosensitive reaction, butterfly rash, fatigue, tachypnea and unspecific cardiac pain three months after beginning a treatment with minocycline for acne. Recurrence of symptoms at a higher intensity occurred within hours of reexposition with minocycline. The antinuclear antibody test was positive. After withdrawal of minocycline, the symptoms improved and minocycline-induced lupus was diagnosed. In the Swissmedic and WHO adverse drug reaction databases 267 other cases of possible minocycline-induced lupus were identified. Typical clinical and laboratory features are arthralgia, arthritis, myalgia, increased transaminases and/or jaundice, unspecific symptoms like fatigue and fever, skin disorders and positive antinuclear antibodies.

Для цитирования: Egger S S, Studer I Gehrig, Rätz Bravo A E, Krähenbühl S. [Minocycline-induced lupus erythematodes].. Praxis. 2006. DOI: 10.1024/0369-8394.95.35.1297.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.